# SDR 04361708

- Difficulty date: December 26, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N708BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Frozen
- Location: Te
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 0.  DIVERSION DUE TO SNOW CONTAMINATION.  MX RETRIEVED FAULT CODES, RESET SYSTEM.  OPS CHECK GOOD AT THAT TIME.
